# SDR DL757091466

- Difficulty date: August 26, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 62,944 hours, 29,591 cycles
- Engine time: 13,586 hours, 10,507 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON SURFACE NR 1 PYLON BULKHEAD.  C/W ERA 472263-14 REV O.
